# SDR UIEA2020100642165

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,368 hours, 19,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77325915
- Part serial: 861110
- Condition: Intermittent
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC HEALTH CHECK FOUND INTERMITTENT ERRONEOUS READINGS FROM RT ENGINE HIGH PRESSURE CONTROLLER.  REMOVED AND REPLACED RT ENGINE HPC, IAW AMM 36-11-08.  OPERATIONS TEST GOOD AT THIS TIME, IAW AMM 36-23-00 AND EO 6736A013.
